# SDR V0XD2022300002

- Difficulty date: January 23, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: UNK
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE LOWER COWLING HAS A CRACKED INTERNAL RIB. CORRECTIVE ACTION: CUT OUT DAMAGED RIB Z ANGLE SECTION, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW EMB 145 SRM 54-10-03. SEE AVMAX W/O: 81031 W/C: 4122
